# SDR CALA2009121800734

- Difficulty date: December 18, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 29,585 hours, 9,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR SLIDE EMERGENCY LAMP INOP (AFT OF WING) PER W/C 29-2560-1-2105.  REMOVED AND REPLACED LAMP, OPS CHECK NORMAL IAW B737-800, AMM 33-51-04.
